# SDR CA040810006

- Difficulty date: August 9, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft time: 20,784 hours
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3R302
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: SB9RU3
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A LOCAL FLIGHT THE PILOT ENCOUNTERED A ROUGH RUNNING CYCLE,  RETURNED TO BASE AND LANDED EVENTUALLY.  MAINTENANCE INVESTIGATION RELEALED THAT THE RT MAGNETO HAD FAILED INTERNALLY.  MAGNETO WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. TEARDOWN REPORT TO FOLLOW.
